ROBERTO FRANCO-SUAREZ, M.D.; PITAMBAR SOMANI, M.D., Ph.D.; PATRICK J. MULROW, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We wish to report an episode of sudden bradycardia and sinus arrest after infusion of atrial natriuretic factor.
A 41-year-old white woman with a long history of hypertension volunteered to participate in a double-blind placebo control study to assess the effects of 8-33 Met atrial natriuretic factor in patients with hypertension. The infusion of the factor (1.05 µg/m for 4 hours) in this patient caused diuresis, natriuresis, and progressive lowering of the blood pressure with no changes in heart rate. Urine volume was 1100 mL for 4 hours during the placebo, and 1650 mL for 4 hours
FRANCO-SUAREZ R, SOMANI P, MULROW PJ. Bradycardia After Infusion of Atrial Natriuretic Factor. Ann Intern Med. 1987;107:594. doi: 10.7326/0003-4819-107-4-594_1
Download citation file:
Published: Ann Intern Med. 1987;107(4):594.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use